Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 7

All articles in this issue are freely accessible.

A join theorem for the computably enumerable degrees
Carl G. Jockusch Jr., Angsheng Li and Yue Yang.
Trans. Amer. Math. Soc. 356 (2004), 2557-2568
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052189
Thomason’s theorem for varieties over algebraically closed fields
Mark E. Walker.
Trans. Amer. Math. Soc. 356 (2004), 2569-2648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052190
Subvarieties of general type on a general projective hypersurface
Gianluca Pacienza.
Trans. Amer. Math. Soc. 356 (2004), 2649-2661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052191
Sums of squares in real rings
José F. Fernando, Jesús M. Ruiz and Claus Scheiderer.
Trans. Amer. Math. Soc. 356 (2004), 2663-2684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052192
$L^{2}$-metrics, projective flatness and families of polarized abelian varieties
Wing-Keung To and Lin Weng.
Trans. Amer. Math. Soc. 356 (2004), 2685-2707
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052193
Fundamental solutions for non-divergence form operators on stratified groups
Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni.
Trans. Amer. Math. Soc. 356 (2004), 2709-2737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052194
Effect of aggregation on population recovery modeled by a forward-backward pseudoparabolic equation
Víctor Padrón.
Trans. Amer. Math. Soc. 356 (2004), 2739-2756
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052595
Dynamical approach to some problems in integral geometry
Boris Paneah.
Trans. Amer. Math. Soc. 356 (2004), 2757-2780
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052596
The peak algebra and the descent algebras of types B and D
Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman.
Trans. Amer. Math. Soc. 356 (2004), 2781-2824
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052597
Combinatorial properties of Thompson’s group $F$
Sean Cleary and Jennifer Taback.
Trans. Amer. Math. Soc. 356 (2004), 2825-2849
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052598
Metrical diophantine approximation for continued fraction like maps of the interval
Andrew Haas and David Molnar.
Trans. Amer. Math. Soc. 356 (2004), 2851-2870
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052599
The ABC theorem for higher-dimensional function fields
Liang-Chung Hsia and Julie Tzu-Yueh Wang.
Trans. Amer. Math. Soc. 356 (2004), 2871-2887
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052600
A separable Brown-Douglas-Fillmore theorem and weak stability
Huaxin Lin.
Trans. Amer. Math. Soc. 356 (2004), 2889-2925
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052601
Maps between non-commutative spaces
S. Paul Smith.
Trans. Amer. Math. Soc. 356 (2004), 2927-2944
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052602
Koszul homology and extremal properties of Gin and Lex
Aldo Conca.
Trans. Amer. Math. Soc. 356 (2004), 2945-2961
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052603
Hermitian metrics inducing the Poincaré metric, in the leaves of a singular holomorphic foliation by curves
A. Lins Neto and J. C. Canille Martins.
Trans. Amer. Math. Soc. 356 (2004), 2963-2988
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052604
American Mathematical Society